# SDR 2005FA0001268

- Difficulty date: October 20, 2004
- Submitted: September 7, 2005
- Operation: General aviation
- Aircraft: N7700T
- Make and model: Cessna 501
- Aircraft serial: 5010248
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Structure
- Condition: Cracked
- Location: Seat Base
- Component: Seat Base, Cessna
- Component part number: 551900912
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPPER CHAIR BASE ASSEMBLY CRACKED AT CHAIR BACK ATTACH POINTS.  STRESS ON CHAIR BACK AND METAL FATIGUE PROBABLE CAUSE.  CHAIR WAS REPAIRED IAW STRUCTURAL SEAT REPAIR.  (K)
